# SDR AWXA200601704

- Difficulty date: October 5, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 60,363 hours, 42,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EL - EMERGENCY EXIT PATH LIGHTING AT SEAT 8C BROKEN OFF.  MAINTENANCE REPLACED THE EMERGENCY EXIT LIGHT AT SEAT 8C IAW MM 33-51-81-2.  OPS CHECK WAS GOOD.
